# SDR 2005F00055

- Difficulty date: February 4, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 22037032
- Condition: Leaking
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 9227 - FLL/NAS - DURING FLIGHT, LEFT DUCT LEAK LIGHT ILLUMINATED.  RETURNED TO FLL.  LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED LEFT PACK BLEED AIR DUCT.  OPERATIONAL CHECK NORMAL.  (M)
